Institut für Mathematik

People

Dr. Bastien Mallein

E-Mail:
My new homepage is here
HS 18

Publikationen

B. Mallein
A short proof of the asymptotic of the minimum of the branching random walk after time n
PDF arXiv

B. Mallein
Exercices sur les temps locaux de semi-martingales continues et les excursions browniennes
This note (in French) list some of the exercices that Marc Yor illustrated his lectures with. Comments are very welcome. PDF  

Y. Lin, B. Mallein
Second order behavior of the block counting process of beta coalescents
PDF arXiv

B. Mallein
Genealogy of the extremal process of the branching random walk
PDF arXiv

B. Mallein
Asymptotic of the maximal displacement in a branching random walk
PDF arXiv

A. Cortines Peixoto, B. Mallein
A N-branching random walk with random selection
PDF arXiv

B. Mallein
Convergence of the consistent maximal displacement of the branching random walk
PDF arXiv

B. Mallein, P. Miłoś
Maximal displacement of a supercritical branching random walk in a time-inhomogeneous random environment
PDF arXiv

B. Mallein, P. Miłoś
Brownian motion and Random Walk above Quenched Random Wall
PDF arXiv

B. Mallein
On the trajectory of an individual chosen according to supercritical Gibbs measure in the branching random walk
PDF arXiv

B. Mallein
N-Branching random walk with α-stable spine
To appear in Theory of Probability and Its Applications PDF   arXiv

B. Mallein
Branching random walk with selection at critical rate
To appear in Bernoulli PDF   arXiv

B. Mallein
Maximal displacement in the d-dimensional branching Brownian motion
Electron. Commun. Probab. 20 (2015), no. 76, 1-12. PDF   journal

B. Mallein
Maximal displacement of a branching random walk in time-inhomogeneous environment
Stochastic Process. Appl. 125 (2015), no. 10, 3958–4019. PDF   journal